# SDR I5PA2023012388801

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 78,788 hours, 25,332 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029816
- Part serial: P1744
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX). ESI - APU INOP. REPLACED APU PER AMM 49-11-01.
